Lemsip MAX Cold & Flu Hot Drink Honey & Ginger - 10 Pack
Warning: Always read the label and follow the directions for use.
- Product Type
- Cold & Flu Medicine
- Cold & Flu
- Does not contain Gluten. This product contains bee honey extract. Keep out of reach of children. Always read the label. Follow the directions for use. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. This product may cause sleeplessness. See your doctor or pharmacist before taking this medicine if you are pregnant, have high blood pressure, heart problems or are taking anti-depressant medication. Consult a doctor/ pharmacist before using with other medicines intended to treat the symptoms of the common cold. Adults: Do not use for more than a few days, unless advised by a doctor. Adolescents and children over 12 years- do not use for more than 48 hours, unless advised by a doctor.
- Adults and children over 12 years - 1 sachet. Do not use more than one sachet per dose. Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.
- Storage & Disposal
- Store below 30 Degrees Celsius in a dry place.
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $69 AUD; For orders below $69.00 AUD, a fee of $8.95 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.